| Model Number |
VICM5 12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
05/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6: unk.H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim #(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.1mm vicm5_ 12.1 implantable collamer lens of diopter -10.5 into the patient's right eye (od) on (b)(6) 2023.On (b)(6) 2024 the lens was exchanged for a same length/different model lens due to refractive surprise.The problem was resolved.The cause of the event was reported as unknown.